English | 中文
             
About Pure      eNews Signup     Careers      Join Pure      Community      Contact Us
             
 
 
   
   
           
 
Print this page Print page Send to a friend Send to friend
  Hong Kong - Schedules
Current Time :

Printer friendly version
Effective from 1 July 2015, each student is limited to one Wall Rope Yoga class and one Aerial Yoga class per day.

All classes ARE taught in English and those instructors marked with
(C) - Cantonese OR (M) - Mandarin can also speak the indicated language.


CLASS TYPE : OR TEACHER :



TELEPHONE BOOKING: +852 2971 0055

Time
Mon
Sep 18
Tue
Sep 19
Today
Tomorrow
Fri
Sep 22
Sat
Sep 23
Sun
Sep 24
06:30
MYSORE
Clayton
150 mins
WildLotus Annual Intensive with Patrick Creelman & Rinat Perlman
11-19 September, Songstam Retreat at Shangri-La, Meili
MYSORE
Clayton
150 mins
MYSORE
Clayton
150 mins
MYSORE
Clayton
150 mins
MYSORE
Clayton
150 mins
  
07:00
VINYASA 2
Lisa
90 mins
HATHA 1
Lisa
60 mins
ALIGNMENT 3
Patrick
90 mins
VINYASA 1
Marsha
60 mins
ALIGNMENT 2
Patrick
90 mins
  
07:15
HOT VINYASA 1
Marsha
60 mins
HOT VINYASA 1
Marsha
60 mins
HOT 26
Lisa
60 mins
HOT VINYASA 1
Andrew
60 mins
HOT VINYASA 1
Lisa
60 mins
  
08:00
 
WildLotus Annual Intensive with Patrick Creelman & Rinat Perlman
11-19 September, Songstam Retreat at Shangri-La, Meili
   
HOT VINYASA 1
Rinat
60 mins
HATHA 1
Lisa
60 mins
MYSORE
Clayton
120 mins
09:15
ASHTANGA 1
Clayton
75 mins
NADA YOGA (MEDITATION)
Clayton
30 mins
ASHTANGA 1
Clayton
75 mins
 
ASHTANGA 2
Clayton
90 mins
ALIGNMENT 1
Rinat
60 mins
HATHA 2
Andrew
75 mins
09:30
HATHA 1
Angela (M)
75 mins
ALIGNMENT 1
Marsha
75 mins
ALIGNMENT 2
Patrick
75 mins
ALIGNMENT 2
Marsha
75 mins
ALIGNMENT 1
Patrick
75 mins
HOT 31
Lisa
60 mins
 
10:00
 
HOT HATHA 1
Jennie
60 mins
 
HOT HATHA 1
Jennie
60 mins
 
The Principles of Alignment with Jen Kentrup
22-24 September - The Centrium
ADVANCED
Samrat
120 mins
The Principles of Alignment with Jen Kentrup
22-24 September - The Centrium
10:15
      
NADA YOGA (MEDITATION)
Clayton
30 mins
10:30
     
ALIGNMENT 3
Patrick
120 mins
 
10:45
HOT VINYASA 1
Angela (M)
60 mins
 
HOT VINYASA 1
Jennie
60 mins
 
HOT VINYASA 1
Rinat
60 mins
YOGA NIDRA (MEDITATION)
Lisa
30 mins
 
11:00
 
ALIGNMENT 2
Marsha
90 mins
YIN-YANG
Lisa
75 mins
JIVAMUKTI
Andrew
75 mins
YIN-YANG
Lisa
75 mins
HOT VINYASA 1
Jennie
60 mins
 
11:15
      
HATHA 1
Diptom
60 mins
11:30
     
YOGA FOR RUNNERS
Lisa
60 mins
 
12:00
    
PRANAYAMA (MEDITATION)
Andrew
30 mins
  
12:15
      
YOGA NIDRA (MEDITATION)
Samrat
30 mins
12:30
HATHA 1
Andrew
60 mins
YOGA NIDRA (MEDITATION)
Lisa
30 mins
HATHA 1
Marsha
60 mins
HATHA 1
Lina Z
60 mins
HATHA 1
Andrew
60 mins
HATHA 1
Lisa
60 mins
  
12:45
YIN-YANG
Heidi (C)
60 mins
PRE-NATAL
Bhakti
60 mins
HOT VINYASA 1
Andrew
60 mins
VINYASA 2
Lisa
60 mins
HOT VINYASA 1
Marsha
60 mins
PRE-NATAL
Bhakti
60 mins
CORE
Andrew
60 mins
 
VINYASA 1
Diptom
60 mins
13:00
HOT VINYASA 1
Angela (M)
60 mins
VINYASA 1
Lisa
60 mins
WARM & RELAXING STRETCH
Heidi (C)
60 mins
VINYASA 1
Jen
60 mins
HOT VINYASA 1
Jen
60 mins
HATHA 1
Wendy
60 mins
 
13:30
     
The Principles of Alignment with Jen Kentrup
22-24 September - The Centrium
 
14:00
     
HOT 37
Lizzie
60 mins
HOT HATHA 1
Diptom
60 mins
14:30
HATHA 1
Heidi (C)
60 mins
YIN-YANG
Lisa
60 mins
HATHA 1
Heidi (C)
60 mins
YIN
Heidi (C)
60 mins
HATHA 1
Andrew
60 mins
VINYASA 1
Wendy
60 mins
 
15:00
   
STRENGTH & INTELLIGENCE (BY TEACHER'S APPROVAL)
Patrick
150 mins
   
15:15
     
WALL ROPE YOGA 1
Lizzie
75 mins
YOGA BASICS
Angela (M)
60 mins
15:45
     
YIN
Wendy
60 mins
YIN
Andrew
75 mins
16:00
DETOX FLOW
Heidi (C)
60 mins
JIVAMUKTI
Andrew
75 mins
HOT VINYASA 1
Angela (M)
60 mins
YOGA WHEEL 1
Heidi (C)
75 mins
DETOX FLOW
Andrew
60 mins
HOT VINYASA 1
Andrew
60 mins
 
16:30
      
CORE
Angela (M)
60 mins
17:00
     
RESTORATIVE
Heidi (C)
60 mins
 
17:15
      
YOGA THERAPY
Andrew
60 mins
17:30
 
HATHA 1
Michael M
60 mins
 
WALL ROPE YOGA 1
Lina Z
75 mins
HATHA 1
Marsha
60 mins
JIVAMUKTI
Andrew
60 mins
HOT VINYASA 2
Noy
75 mins
17:45
HATHA 1
Michael M
60 mins
 
HATHA 1
Heidi (C)
60 mins
PRANAYAMA (MEDITATION)
Angela (M)
30 mins
WARM & RELAXING STRETCH
Heidi (C)
60 mins
  
18:15
DETOX FLOW
Andrew
60 mins
HOT VINYASA 1
Sachendra
60 mins
HOT VINYASA 1
Michael M
60 mins
HOT VINYASA 1
Michael M
60 mins
 
DETOX FLOW
Heidi (C)
60 mins
HATHA 1
Angela (M)
60 mins
18:30
 
ASHTANGA 1
Andrew
60 mins
 
VINYASA 2
Angela (M)
60 mins
VINYASA 1
Marsha
60 mins
HATHA GENTLE
Andrew
60 mins
 
18:45
  
VINYASA 2
Angela (M)
60 mins
 
HATHA 1
Heidi (C)
60 mins
  
19:00
WARM & RELAXING STRETCH
Sachendra
60 mins
   
The Principles of Alignment with Jen Kentrup
22-24 September - The Centrium
  
19:15
  
ASHTANGA BASICS
Clayton
60 mins
ASHTANGA 1
Marsha
60 mins
   
19:30
HATHA 1
Michael M
60 mins
JIVAMUKTI
Andrew
60 mins
HOT 31
Michael M
60 mins
HATHA GENTLE
Sachendra
60 mins
HATHA 1
Michael M
60 mins
HOT 37
Lina Z
60 mins
HOT HATHA 1
Angela (M)
60 mins
HATHA 1
Michael M
60 mins
   
19:45
 
JIVAMUKTI
Andrew
75 mins
  
HOT HATHA 1
Marsha
60 mins
  
20:00
  
YOGA NIDRA (MEDITATION)
Angela (M)
30 mins
 
YIN
Heidi (C)
60 mins
  
20:15
HATHA 1
Sachendra
60 mins
      
20:30
   
VINYASA 1
Michael M
60 mins
   
20:45
HOT VINYASA 1
Michael M
60 mins
YOGA NIDRA (MEDITATION)
Andrew
30 mins
YIN
Michael M
75 mins
VINYASA 1
Sachendra
60 mins
VINYASA 1
Michael M
60 mins
YIN
Angela (M)
60 mins
   


Classes taught in English plus: C - Cantonese
M - Mandarin
*subject to additional booking fee




 

Pure YogaRED Bar + Restaurant nood food Pure Fitness Pure Apparel
Copyright © 2006-2017 Pure International
Privacy Policy   •   Terms & Conditions   •   Contact Us